# SDR NSVA200600196

- Difficulty date: November 5, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N172MJ
- Make and model: Beech 1900D
- Aircraft serial: UE72
- Aircraft time: 21,195 hours, 31,681 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

PARTIAL POWER ON NR 2 ENGINE DURING TAKEOFF.  TRQ COULD NOT EXCEED 2500 LBS REGARDLESS OF POSITION.  TAKEOFF ABORTED.  ADJUSTED LOST MOTION LINK REF 76-10-00.  RUN UP OPS CHECK NORMAL.
